# SDR SWAA2022020458834

- Difficulty date: November 16, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 34,550 hours, 20,310 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY; R/H TRANSITION ANGLE HAS CORROSION AROUND NUTPLATES FROM BS 490-500A . (MARKED) / REMOVED AND REPLACED TRANS. ANGLE PER SRM 51-40-02
